# SDR SWAA2022093030927

- Difficulty date: September 26, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 61,016 hours, 37,517 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: Damaged
- Location: Lh Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE SEVERE SHUDDER AT SLOW SPEEDS. / [01] FOUND #2 BRAKE STUCK & STICKING WHEN ROTATING. R & R?D #2 BRAKE ASSY PER MM 32-41-41.
